Medical Questions > Conditions and Diseases > Yeast Infection Forum

many antibiotics now I have a lot of iches

User Profile
I coutracredit the E. Fecalis from an intestinal operations and been in and out of antibiotics for the past 2 years .
My question is that because of having been with so many antibiotics now I have a lot of iches and frequently go to the bathroom to urine a lot. I been told that I may have the Candida infection. Please advise!


Did you find this post helpful?
|

User Profile
replied February 3rd, 2016
Prostate Answer A55815
Thank you for asking at Ehealth forum!

I read your question and i understand your concern. Antibiotics for 2 years is not possible and not humanly. UTI is suspicion of the symptoms. Candida may be a possibility. Needs evaluation and work up to connect the dots.

I hope it helps. Stay in touch with your healthcare provider for further guidance as our answers are just for education and counselling purposes and cannot be an alternative to actual visit to a doctor.
Take care
Khan


|
Did you find this post helpful?
Quick Reply
Must Read
Yeast infection and candida albicans basics - we review causes and risk factors. Start learning how to fight yeast infections by clicking here....
Yeast infections affect warm, moist parts of the body. Learn the signs and symptoms of yeast infections as they appear on the skin, oral and genital areas....
DISCLAIMER: "Ask a Doctor" questions are answered by certified physicians and other medical professionals. For more information about experts participating in the "Ask a Doctor" Network, please visit our medical experts page. You may also visit our Yeast Infection , for moderated patient to patient support and information.

The information provided on eHealth Forum is designed to improve, not replace, the relationship between a patient and his/her own physician. Personal consultation(s) with a qualified medical professional is the proper means for diagnosing any medical condition.